# SDR ASAA2022090539824

- Difficulty date: September 5, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 37,273 hours, 10,864 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 7590361101
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL FILTER DPI EXTENDED. GROUNDED - YES. REMOVED AND REPLACED APU LUBE FILTER ELEMENT PER B737-800 AMM 49-91-12.
